Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 987327, 8 pages
Research Article

Asymptotic and Dynamical Analyses of Heat Transfer through a Rectangular Longitudinal Fin

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa

Received 12 November 2012; Accepted 19 November 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2013 C. Harley. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • I. Rusagara, and C. Harley, “Mean action time as a measure for fin performance in one dimensional fins of exponential profiles,” Applied Mathematics and Computation, vol. 238, pp. 319–328, 2014. View at Publisher · View at Google Scholar
  • Ji-Huan He, “Maximal Thermo-geometric Parameter in a Nonlinear Heat Conduction Equation,” Bulletin of the Malaysian Mathematical Sciences Society, 2015. View at Publisher · View at Google Scholar
  • Abass H. Abdel Kader, Mohamed S. Abdel Latif, and Hamed M. Nour, “General exact solution of the fin problem with variable thermal conductivity,” Propulsion and Power Research, 2016. View at Publisher · View at Google Scholar
  • R. Jooma, and C. Harley, “Heat Transfer in a Porous Radial Fin: Analysis of Numerically Obtained Solutions,” Advances in Mathematical Physics, vol. 2017, pp. 1–20, 2017. View at Publisher · View at Google Scholar